# SDR 95268

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2560 · Emergency Equipment
- Part: Clip
- Part number: 375321321
- Condition: Broken
- Location: Fwd Galley Slide
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, GALLEY DOOR EVACUATION SLIDE LOOSE.  MAINTENANCE INSTALLED NEW INNER SLIDE CUP RETAINER CLIP.  REINSTALLED EVACUATION SLIDE, RETURNED A/C TO SERVICE.
